# SDR FDEA202103030547

- Difficulty date: March 3, 2021
- Submitted: March 4, 2021
- Operation: Air carrier
- Aircraft: N174FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63105
- Aircraft time: 3,182 hours, 1,566 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 PYLON, NAC STA 329, AFT FARING FRAME, INBD UPPER CORNER IS CRACKED REPAIRED FRAME IAW B767 SRM 54-52-71-2R, FIG 201, REPAIR 4. ( TUB FITTING REPAIR)
